# SDR AALA201704249008

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 24,784 hours, 9,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT DOOR MISSING EXIT SIGN. REPLACED AFT LT DOOR EXIT SIGN COVER.
